I am on Effexor, Buspar, and Topamax. Just wondering if the Gabapentin is adding pounds. Thanks.
When one is on multiple medications it can be difficult to determine which medication is causing which symptoms. If one is being treated for depression, successful treatment can result in weight gain. This is because people often lose weight when they are depressed.
if you are confident that gabapentin is causing you to gain weight talk to your doctor & ask her/his opinion & follow the advice given.
Madhup Joshi, MD
You may want to ask your doctor if increasing your Topamax and removing the Gabapentin is right for you. Or at least lowering your dose for a while to see if you can determine that the Gabepentin is what is causing your weight gain. Topamax causes decreased appetite. If your doc can find a combo of meds at the right dosage that works for you and doesn't cause weight gain it is worth a try. Keep in mind that if you are doing well on the combo that you are on now you don't want to mess up a good thing. Best of luck to you!
- BuSpar Drug Information
- Effexor Drug Information
- Topamax Drug Information
- Gabapentin Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2010 • 1 answer
Posted 5 Mar 2013 • 6 answers
Posted 11 Mar 2013 • 3 answers
BuSpar - I'm afraid about alot of weight gain..i stopped ambilify because I gained alot overnight it
Posted 22 Aug 2014 • 1 answer
Posted 7 Jun 2016 • 3 answers